publications & preprints
Richard Froese, Darrick Lee, Christian Sadel, Wolfgang Spitzer, Günter Stolz, Localization for transversally periodic random potentials on binary trees, arXiv:1408.3961
R. Froese, F. Halasan and D. Hasler, Absolutely continuous spectrum for the Anderson model on a product of a tree with a finite graph, Journal of Functional Analysis, Volume 262, Issue 3, (2012) 1011-1042 doi:10.1016/j.jfa.2011.10.009, arXiv:1008.2949v3
R. Froese, D. Hasler and W. Spitzer, A geometric approach to absolutely continuous spectrum for discrete Schrödinger operators, Progress in Probability, Vol. 64, (2011) 201-226 arXiv:1004.4843v1 [math-ph]
R. Froese, D. Hasler and W. Spitzer, On the AC Spectrum of One-dimensional Random Schrödinger Operators with Matrix-valued Potentials, Mathematical Physics, Analysis and Geometry, Vol. 13, No. 3 (2010) 219--233 arXiv:0912.0294v1 [math-ph]
R. Froese, D. Hasler and W. Spitzer, Absolutely continuous spectrum for a random potential on a tree with strong transverse correlations and large weighted loops, Rev. Math. Phys., Vol. 21 no. 6 (2009) 709-733 pdf
R. Froese, Barry Simon's contributions to non-relativistic quantum mechanics: two-body and N-body Schrödinger operators and resonances, in Fritz Gesztesy et. al. eds., Spectral Theory and Mathematical Physics: a Festschrift in Honor of Barry Simon's 60th Birthday Proc. Sympos. Pure Math, (2007) 153-168 pdf
R. Froese, D. Hasler and W. Spitzer, Absolutely continuous spectrum for the Anderson Model on a tree: a geometric proof of Klein's theorem, Comm. in Math. Phys., Vol. 269 no. 1 (2007) 239-257 pdf
R. Froese, D. Hasler and W. Spitzer, Transfer matrices, hyperbolic geometry and absolutely continuous spectrum for some discrete Schrodinger operators on graphs, Journal of Functional Analysis 230 (2006) 184-221 pdf   ps  
R. Froese, Liouville's theorem in the radially symmetric case, Canadian Math Bulletin vol. 48 no. 3 (2005) pp. 405-408 pdf   ps  
R. Froese and I. Herbst, Realizing constraints in classical and quantum mechanics, Comm. Math. Phys. 220, 489-535 (2001) pdf   ps  
R. Froese and P.Hislop, On the distribution of resonances for some asymptotically hyperbolic manifolds, Journées Equations aux derivées partielles (2000) 1-16, dvi   pdf   ps  
R. Froese and I. Herbst, Realizing constraints in classical and quantum mechanics, AMS/IP Studies in Advanced Mathematics, Vol. 16 (2000) 121-131 dvi   pdf   ps  
C. Allard and R. Froese, A Mourre estimate for a Schrödinger operator on a binary tree, Reviews in Mathematical Physics, Vol. 12, No. 12 (2000), 1655-1667 dvi   pdf   ps  
R. Froese, Upper bounds for the resonance counting function of Schrödinger operators in odd dimensions, Canadian Journal of Mathematics 50 (3) (1998) 538-546 dvi   pdf   ps   Correction, Vol 53, No 4, 756-757 dvi   pdf   ps  
R. Froese, Asymptotic distribution of resonances in one dimension, Journal of Differential Equations, Volume 137, Number 2 (1997) 251-272 dvi   pdf   ps  
J. Feldman, R. Froese, N. Ghoussoub, C. Gui, An improved Moser-Aubin-Onofri inequality for axially symmetric functions on S^2, Calculus of Variations 6 (1998) 95-104
R. Froese and R. Waxler, Ground state resonances of a hydrogen atom in an intense magnetic field, Reviews in Mathematical Physics, Volume 7, Number 3 (1995) 311-361
R. Froese and R. Waxler, The hydrogen atom in an intense magnetic field: discrete spectrum, Reviews in Mathematical Physics, Volume 6, Number 5 (1994) 699-832
R. Froese and M. Zworski, Finite volume surfaces with resonances far from the unitarity axis, Duke Math Journal IMRN 72, (1993) 275-277
R. Froese, P. Hislop and P. Perry, The Laplace operator on hyperbolic three manifolds with cusps of non-maximal rank, Invent. math. 106, 295-333 (1991)
R. Froese, P. Hislop and P. Perry, A Mourre estimate and related bounds for the Laplace operator on a quotient of hyperbolic space with cusps of non-maximal rank, Journal of Functional Analysis 98 Number 2 (1991) 292-310
R. Froese and P.Hislop, Spectral analysis of second order elliptic operators on non-compact manifolds, Duke Math Journal 58 (1989) 103-129
R. Froese and I. Herbst, Patterns of exponential decay for solutions to second order elliptic equations in a sector of R^2, Journal d'Analyse Math 49 (1987) 106-134
J. Agler and R. Froese, Existence of Stark ladder resonances, Commun Math Phys, 100 (1985) 161-171
R. Froese and I. Herbst, Exponential lower bounds to solutions of the Schrodinger equation: lower bounds for the spherical average, Commun Math Phys, 92 (1983) 71-80
R. Froese, I. Herbst, M. Hoffmann-Ostenhof and T. Hoffmann-Ostenhof, L^2-lower bounds to solutions of one-body Schrodinger equations, Proc Roy Soc Edinburgh 95A (1983) 71-80
R. Froese, I. Herbst, M. Hoffmann-Ostenhof and T. Hoffmann-Ostenhof, On the absence of positive eigenvalues for one-body Schrodinger operators, Journal d'Analyse Math 41 (1982) 272-284
R. Froese and I. Herbst, A new proof of the Mourre estimate, Duke Math Journal 49 (1982) 1075-1085
R. Froese and I. Herbst, Exponential bounds and absence of positive eigenvalues of N-body Schrodinger operators, Commun Math Phys, 87 (1982) 429-447
R. Froese, I. Herbst, M. Hoffmann-Ostenhof and T. Hoffmann-Ostenhof, L^2-exponential lower bounds to solutions of the Schrodinger equation, Commun Math Phys, 87 (1982) 265-286
T.A. Osborn, R.G. Froese and S.F Howes, Sum rule dynamics, Phys. Rev. Lett. 45 (1980) 1987
T.A. Osborn, R.G. Froese and S.F Howes, Levinson's theorems in classical scattering, Phys. Rev. A 22 (1980) 101